Irregular bleeding caused by two pills intervention birth control and TERABINAFINE

Patient

Q: Hi. I visited a doctor a month ago for the fungal activity in my toenail. He prescribed TERABINAFINE 250MG tablets (one per day) to be taken for a month, following by a blood test (for the probable side effects on liver) to see whether or not I can continue the medication. However, since last week I am observing irregular bleeding. I searched the web and found taking birth-control pills simultaneously with TERABINFINE could cause this problem. My doctor is not available until 3rd Jan to be contacted so I need to know whether I should continue taking the 5 left TERABINAFINE pills (from the first month treatment) or stop it. Thanks!

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I take the Lutera birth control pill everyday at 11pm. Last night (Saturday) I took a pill at 11pm and this morning (...

Q: Hi - I'm on Alesse for birth control and since having our daughter 7 months ago, I'm quite religious with my pill but...

Q: I have had bilateral PE, DVT x2 and clot behind my eye in the past. My doctor was away and a new doctor put in the im...

Q: I have taken an i-pill on 31st October, my periods was due on 18 but I got it on 7th. But the bleeding is very low wi...

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews